Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Topological dynamics on $ C\sp *$-algebras


Authors: Diane Laison and Gary Laison
Journal: Trans. Amer. Math. Soc. 204 (1975), 197-205
MSC: Primary 46L05; Secondary 54H20
DOI: https://doi.org/10.1090/S0002-9947-1975-0358365-5
MathSciNet review: 0358365
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Dynamical properties of a group of homeomorphisms of a compact Hausdorff space $ X$ can be interpreted in terms of the commutative $ {C^\ast }$-algebra $ C(X)$. We investigate a noncommutative topological dynamics extending dynamical concepts to the context of a group of automorphisms on a general $ {C^\ast }$-algebra with unit. Such concepts as minimality, almost periodicity, and point-wise almost periodicity are extended to this situation. Theorems are obtained extending commutative dynamical results and relating the noncommutative dynamics to the transformation groups induced on the state space and the weak* closure of the pure states. We show, for example, that the group acts almost periodically on the $ {C^\ast }$-algebra if and only if each of these induced transformation groups is almost periodic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L05, 54H20

Retrieve articles in all journals with MSC: 46L05, 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0358365-5
Article copyright: © Copyright 1975 American Mathematical Society